# SDR SIMA20120430002

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 23,904 hours, 21,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 CRACKED BELOW STRINGER 15R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 IAW AEA EO EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
